MathSciNet Relay Station
MathSciNet bibliographic data
MR2230277 65N30 (65N12)
Li, Jichun Optimal convergence analysis of mixed finite element methods for fourth-order elliptic and parabolic problems. Numer. Methods Partial Differential Equations 22 (2006), no. 4, 884–896.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement